# SDR 372PA0049

- Difficulty date: September 9, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 35,743 hours, 27,398 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED ON I/B SIDE OF LEFT PYLON AT THE I/B CUTOUT FOR THE MID FLAP TORQUE TUBE.  REPLACED ANGLE PER SRM 51-10-02.
